# SDR AALA201707179032

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 50,012 hours, 28,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5337061220490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE MAIN LANDING GEAR DOOR KEEL BEAM HINGE FITTING AND ACTUATOR FITTING,  FOUND CORROSION ON THE LEFT DOOR UPPER PLATE AT KEEL BEAM RIB W10, BETWEEN STRINGERS 41R AND 42R.  REPAIRED UPPER PLATE IAW EA 271534.
